# SDR DALA2019061293522

- Difficulty date: June 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 65,434 hours, 51,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD MAIN LANDING GEAR WHEEL FRAME IS CRACKED. ACCOMPLISHED SEC I TIME LIMITED REPAIR PER ER/A 578803-14 REV ORIGINAL. ASSOCIATED ER/A 14-578803. REPLACED R/H MLG FWD DOOR JAMB PER RI SEC II REF BOEING DWG #5930584. LANDING GEAR DOOR OPS CHECK GOOD REF MD88 AMM 32-10-01-501. (LP #5921822)
